Open Access
Translator Disclaimer
August, 1980 Stability of Random Variables and Iterated Logarithm Laws for Martingales and Quadratic Forms
Luisa Turrin Fernholz, Henry Teicher
Ann. Probab. 8(4): 765-774 (August, 1980). DOI: 10.1214/aop/1176994664

Abstract

Strong laws of large numbers, obtained for positive, independent random variables, are utilized to prove iterated logarithm laws (with a nonrandom normalizing sequence) for a class of martingales. A law of the iterated logarithm is also established for certain random quadratic forms.

Citation

Download Citation

Luisa Turrin Fernholz. Henry Teicher. "Stability of Random Variables and Iterated Logarithm Laws for Martingales and Quadratic Forms." Ann. Probab. 8 (4) 765 - 774, August, 1980. https://doi.org/10.1214/aop/1176994664

Information

Published: August, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0442.60032
MathSciNet: MR577314
Digital Object Identifier: 10.1214/aop/1176994664

Subjects:
Primary: 60F15

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 4 • August, 1980
Back to Top